# SDR AALA20170627009

- Difficulty date: June 27, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 24,680 hours, 9,720 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE RIGHT HORIZONTAL STABILIZER LOWER IN SPAR SKIN AT MID-CHORD HSS 138.70.  REPAIRED IAW SRM 55-10-01-2R-11.
